i was on the shot about 4 years ago and i had horrible migraines. now im on the pill tri-sprintec. i am starting to get more frequent headaches and sometimes unbearable migraines. i also take generic form of aderall. could those interact and be causing this side effect??
10 Sep 2011
Headache or sudden severe headache are serious side effects of Tri Sprintec, you must seek medical attention asap and inform your Dr.
With regards to Amphetamine/Dextroamphetamine, headache is a common side effect; severe or persistent headache is a serious side and you must also seek medical attention right away, I also suggest you inform your Dr. about it.-
I hope you get well soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... there an alternative for migraines that I should ask my doctor about?
2 answers • 22 Feb 2010
My daughter is on Tri-Sprintec and has gained weight and gets alot of headaches (15 yr. old) and going to switch to Trinessa.
1 answer • 12 Apr 2010
i have some acne and the dr said that Ortho Tri Cyclen would help with that issue, but the pharmacy gave me the generic one called Tri Sprintec? has ...
1 answer • 7 Jun 2010
... take it the same time every night. I had unprotected sex after 2 weeks on it so I guess I am curious how long it takes to be effective in ...
1 answer • 14 Feb 2015